domovoi Posted June 27, 2011 Share Posted June 27, 2011 so bear with me if it's a stupid question but we in canada just got abilify and my doc doesn't have much experience with it. i started taking it as a mood stabilizer, primarily for BP depression. i took 5 mg for 2 weeks, now it's been a week on 10 mg. but i take it with tegretol so in reality i've been taking, like, 2mg then 5mg. (tegretol wipes half of it out in the body). kinda baby doses. i've been feeling really great on it, my depression is gone and i feel like accomplishing things etc. but it makes me feel a bit intense. a bit high-strung, a bit irritated, i kind of jolt places and i absolutely cannot sleep without zopiclone (canadian lunesta). by the end of the day i feel kinda speedy. i haven't gotten any other side effects. i've heard it is one of those drugs that act differently depending on the dose. my question is, if i keep increasing the dose say to 20-25mg, will i feel calmer on it? my pdoc wants it to be my main mood stabilizer so i'm pretty sure i will have to increase it anyway but i really want the speedy feelings gone and i want to sleep, will the dose increase fix that? thanks Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.